Metrics

From
Some New Integral Inequalities for Logarithmically Convex Functions with Applications by Ahmet Ocak Akdemir and Havva Kavurmacı-Önalan Turkish Journal of Analysis and Number Theory. 2016, 4(5), 140-145 doi:10.12691/tjant-4-5-4
Views
7402
Html 6866
Abstract 536
01 November 2016 (publication date) through 29 June 2022 *
11.51 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3497
PDF852
Epub812
XML1281
PPT0
Figures287
Tables265
Export: 2319
RIS701
BibTex817
Endnote801
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com